MathSciNet Relay Station
MathSciNet bibliographic data
MR721966 14B05 (14J17)
Tsuchihashi, Hiroyasu Higher-dimensional analogues of periodic continued fractions and cusp singularities. Tohoku Math. J. (2) 35 (1983), no. 4, 607–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement